| Model Number |
MMT-723LNAH |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
06/08/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated the user experienced a high blood glucose of 240 mg/dl and treated with insulin pump.The user alleging the insulin pump was under delivering.Customer reported insulin pump system had not been in use within 48 hours of reported high blood glucose.No harm requiring medical intervention was reported.The drive support cap was normal.The insulin pump will be returned for analysis.